# SDR C2XA09IA016

- Difficulty date: January 9, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 20,341 hours, 15,261 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: 4524
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ON DEPARTURE, AFTER THE GEAR WAS SELECTED UP, AND HAD UP INDICATIONS THE GEAR SOUNDED LIKE IT WAS STILL DOWN.  ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND R&R THE DOOR SEQUENCE PROXIMITY SWITCH, OPS TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
